Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 52, Issue 3, 2016
Metadata
 

A Non-trivial Ghost Kernel for Complex Projective Spaces with Symmetries
Markus Szymik
pp. 249–270
Abstract | Full-Text PDF (381 KB) | Metadata

Self-dual t-structure
Masaki Kashiwara
pp. 271–295
Abstract | Full-Text PDF (412 KB) | Metadata

The Homotopy Type of Spaces of Polynomials with Bounded Multiplicity
Andrzej Kozłowski and Kohhei Yamaguchi
pp. 297–308
Abstract | Full-Text PDF (526 KB) | Metadata

Extended Affine Lie Superalgebras
Malihe Yousofzadeh
pp. 309–333
Abstract | Full-Text PDF (413 KB) | Metadata

On the Section Conjecture over Function Fields and Finitely Generated Fields
Mohamed Saïdi
pp. 335–357
Abstract | Full-Text PDF (420 KB) | Metadata